Journal of Mathematics and Statistics

An Operator Defined by Convolution Involving the Polylogarithms Functions

K. Al Shaqsi and M. Darus

DOI : 10.3844/jmssp.2008.46.50

Journal of Mathematics and Statistics

Volume 4, Issue 1

Pages 46-50


We define an operator on the class A of analytic functions in the unit disk U = {z :|z | < 1} involving the polylogarithms functions and introduce certain new subclasses of A using this operator. Some inclusion results, covering theorem, coefficients inequalities, and several other interesting properties of these classes are obtained.


© 2008 K. Al Shaqsi and M. Darus. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.